×

Found 203 Documents (Results 1–100)

100
MathJax

Branching processes in biology. 2nd extended ed. (English) Zbl 1312.92004

Interdisciplinary Applied Mathematics 19. New York, NY: Springer (ISBN 978-1-4939-1558-3/hbk; 978-1-4939-1559-0/ebook). xx, 280 p. (2015).
PDF BibTeX XML Cite
Full Text: DOI

Critical Bellman-Harris branching processes with long-living particles. (English. Russian original) Zbl 1296.60237

Proc. Steklov Inst. Math. 282, 243-272 (2013); translation from Tr. Mat. Inst. Steklova 282, 257-287 (2013).
MSC:  60J80 60F99
PDF BibTeX XML Cite
Full Text: DOI

Branching Bellman-Harris processes. (Ветвящиеся процессы Беллмана-Харриса.) (Russian) Zbl 1304.60007

Lektsionnye Kursy NOTs 12. Moskva: Matematicheskiĭ Institut im. V. A. Steklova, RAN (ISBN 5-98419-031-1/pbk). 111 p. (2009).
MSC:  60-01 60J80 60J05
PDF BibTeX XML Cite
Full Text: DOI

Limit theorem for critical catalytic branching random walks. (English. Russian original) Zbl 1093.60062

Theory Probab. Appl. 49, No. 3, 498-518 (2005); translation from Teor. Veroyatn. Primen. 49, No. 3, 461-484 (2004).
MSC:  60J80 60G50
PDF BibTeX XML Cite
Full Text: DOI

Two-dimensional limit theorem for a critical catalytic branching random walk. (English) Zbl 1062.60091

Drmota, Michael (ed.) et al., Mathematics and computer science III. Algorithms, trees, combinatorics and probabilities. Proceedings of the international colloquium of mathematics and computer sciences, Vienna, September 13–17, 2004. Basel: Birkhäuser (ISBN 3-7643-7128-5/hbk). Trends in Mathematics, 387-395 (2004).
PDF BibTeX XML Cite

Individuals at the origin in the critical catalytic branching random walk. (English) Zbl 1034.60078

Branderier, Cyril (ed.) et al., Discrete random walks, DRW’03. Proceedings of the conference, Paris, France, September 1–5, 2003. Paris: Maison de l’Informatique et des Mathématiques Discrètes (MIMD). Discrete Math. Theor. Comput. Sci., Proc. AC, 325-332, electronic only (2003).
MSC:  60J80
PDF BibTeX XML Cite
Full Text: EMIS

The moment analysis of a branching random walk on a lattice with a single source. (English. Russian original) Zbl 0963.60083

Dokl. Math. 58, No. 3, 403-406 (1998); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 363, No. 4, 439-442 (1998).
MSC:  60J80 60G50
PDF BibTeX XML Cite

Asymptotics of branching symmetric random walk on the lattice with a single source. (English. Abridged French version) Zbl 0917.60080

MSC:  60J80 60G50
PDF BibTeX XML Cite
Full Text: DOI

On the clonal inheritance model of cell proliferation. (English) Zbl 0842.92018

Lakshmikantham, V. (ed.), World congress of nonlinear analysts ’92. Proceedings of the first world congress, Tampa, FL, USA, August 19-26, 1992. 4 volumes. Berlin: de Gruyter. 3401-3408 (1996).
PDF BibTeX XML Cite

Age-dependent branching processes with state-dependent immigration. (English) Zbl 0826.60075

Heyde, C. C. (ed.), Branching processes. Proceedings of the first world congress, held September 5-12, 1993 in Varna, Bulgaria. New York: Springer-Verlag. Lect. Notes Stat., Springer- Verlag. 99, 77-89 (1995).
Reviewer: V.Topchij (Omsk)
MSC:  60J80
PDF BibTeX XML Cite

Some results for multitype Bellman-Harris branching processes with state- dependent immigration. (English) Zbl 0826.60074

Heyde, C. C. (ed.), Branching processes. Proceedings of the first world congress, held September 5-12, 1993 in Varna, Bulgaria. New York: Springer-Verlag. Lect. Notes Stat., Springer- Verlag. 99, 47-57 (1995).
Reviewer: V.Topchij (Omsk)
MSC:  60J80
PDF BibTeX XML Cite

Uniform stability of the semi-Markov process distribution with weak restrictions on the imbedded Markov chain. (English) Zbl 0845.60089

Zolotarev, V. M. (ed.) et al., Stability problems for stochastic models. Proceedings of the Fifteenth Perm seminar. Perm (Russia), June 2-6, 1992. Moskva: TVP. Front. Pure Appl. Probab. 3, 127-138 (1994).
MSC:  60K15
PDF BibTeX XML Cite

Branching processes and random trees. (English) Zbl 0811.60069

Niemi, H. (ed.) et al., Proceedings of the Third Finnish-Soviet symposium on probability theory and mathematical statistics. Turku, Finland, August 13-16, 1991. Utrecht: VSP. Front. Pure Appl. Probab. 1, 256-268 (1993).
MSC:  60J80 05C80
PDF BibTeX XML Cite

Generalized resolvents and Harris recurrence of Markov processes. (English) Zbl 0784.60066

Cohn, Harry (ed.), Doeblin and modern probability. Proceedings of the Doeblin conference ‘50 years after Doeblin: development in the theory of Markov chains, Markov processes, and sums of random variables’ held November 2-7, 1991 at the University of Tübingen’s Heinrich Fabri Institut, Blaubeuren, Germany. Providence, RI: American Mathematical Society. Contemp. Math. 149, 227-250 (1993).
MSC:  60J10
PDF BibTeX XML Cite

A limit theorem for a critical Bellman-Harris branching process with final types. (English. Russian original) Zbl 0795.60080

Proc. Steklov Inst. Math. 200, 83-92 (1993); translation from Tr. Mat. Inst. Steklova 200, 75-83 (1991).
MSC:  60J80 60F05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software